Alert archive / Missouri / Severe Thunderstorm Warnings in 2026

Severe Thunderstorm Warning 39, NWS Kansas City, MO

March 10, 2026Bates County, Cass County, Missouri; Linn County, Miami County, Kansas

NWS Kansas City, MO issued this severe thunderstorm warning at Mar 10, 2026, 10:48 PM CDT for Bates County, Cass County, Missouri; Linn County, Miami County, Kansas. It was in force for 28 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 10, 2026, 10:48 PM CDT (03:48 UTC)
Expired
Mar 10, 2026, 11:16 PM CDT
In force
28 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Linn County, KS, Miami County, KS, Bates County, MO, Cass County, MO

The radar

The Pleasant Hill radar (KEAX), 74 km from the middle of the area, began a volume at 03:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 10, 10:58 PM CDTTSTM WND DMGParker, KSSocial media report of strong winds causing minor property damage to a house near Parker. Time estimated from radar.
Mar 10, 11:06 PM CDTTSTM WND DMG5 N New Lancaster, KSSocial media report of tree damage near 323rd Street. Time estimated from radar.
Mar 10, 11:14 PM CDTTSTM WND DMG4 Ssw Peculiar, MODowned tree and minor property damage at a residence southwest of Peculiar. Time estimated from radar.
Mar 10, 11:22 PM CDTTSTM WND DMGMerwin, MODelayed report. Social media report of roof damage and utility lines downed south of Drexel. Time based on social media report and adjusted for radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 10, 5:57 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 3.8 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2026-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2026-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 156 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2584 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
156 m²/s²
0-3 km storm-relative helicity
260 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

967 
WUUS53 KEAX 110348
SVREAX
KSC107-121-MOC013-037-110430-
/O.NEW.KEAX.SV.W.0039.260311T0348Z-260311T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
1048 PM CDT Tue Mar 10 2026

The National Weather Service in Pleasant Hill has issued a

* Severe Thunderstorm Warning for...
  Miami County in east central Kansas...
  Linn County in east central Kansas...
  Southwestern Cass County in west central Missouri...
  Western Bates County in west central Missouri...

* Until 1130 PM CDT.

* At 1047 PM CDT, severe thunderstorms were located along a line
  extending from near Rantoul to near Greeley to near Kincaid, moving
  east at 50 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Harrisonville, Paola, Osawatomie, Louisburg, Butler, Adrian, Rich
  Hill, Pleasanton, La Cygne, Mound City, Archie, Drexel, Linn
  Valley, Freeman, Hume, Parker, Blue Mound, Prescott, Fontana, and
  Lake Annette.

This includes Interstate 49 between mile markers 118 and 164.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until midnight CDT for east central
Kansas...and west central Missouri.

&&

LAT...LON 3804 9507 3821 9508 3825 9507 3826 9506
      3857 9507 3861 9506 3865 9464 3870 9433
      3834 9433 3805 9435 3806 9461 3804 9462
TIME...MOT...LOC 0347Z 269DEG 44KT 3862 9505 3838 9509 3806 9519 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CDB
3 follow-up statements
959 
WWUS53 KEAX 110402
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1102 PM CDT Tue Mar 10 2026

KSC107-121-MOC013-037-110430-
/O.CON.KEAX.SV.W.0039.000000T0000Z-260311T0430Z/
Miami KS-Linn KS-Cass MO-Bates MO-
1102 PM CDT Tue Mar 10 2026

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR MIAMI...LINN...SOUTHWESTERN CASS AND WESTERN BATES COUNTIES...

At 1101 PM CDT, severe thunderstorms were located along a line
extending from near Louisburg to near La Cygne to near Mound City,
moving east at 60 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Harrisonville, Paola, Osawatomie, Louisburg, Butler, Adrian, Rich
Hill, Pleasanton, La Cygne, Mound City, Archie, Drexel, Linn Valley,
Freeman, Hume, Parker, Blue Mound, Prescott, Fontana, and Lake
Annette.

This includes Interstate 49 between mile markers 118 and 164.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until midnight CDT for east central
Kansas...and west central Missouri.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3804 9507 3821 9508 3825 9507 3826 9506
      3857 9507 3861 9506 3865 9464 3870 9433
      3834 9433 3805 9435 3806 9461 3804 9462
TIME...MOT...LOC 0401Z 269DEG 50KT 3862 9474 3838 9478 3806 9488 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CDB
482 
WWUS53 KEAX 110408
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1108 PM CDT Tue Mar 10 2026

KSC107-121-MOC013-037-110430-
/O.CON.KEAX.SV.W.0039.000000T0000Z-260311T0430Z/
Miami KS-Linn KS-Cass MO-Bates MO-
1108 PM CDT Tue Mar 10 2026

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR SOUTHERN MIAMI...LINN...SOUTHWESTERN CASS AND WESTERN BATES
COUNTIES...

At 1107 PM CDT, severe thunderstorms were located along a line
extending from Louisburg to Linn Valley to near Mound City, moving
east at 55 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Harrisonville, Paola, Osawatomie, Louisburg, Butler, Adrian, Rich
Hill, Pleasanton, La Cygne, Mound City, Archie, Drexel, Linn Valley,
Freeman, Hume, Parker, Blue Mound, Prescott, Fontana, and Lake
Annette.

This includes Interstate 49 between mile markers 118 and 164.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until midnight CDT for east central
Kansas...and west central Missouri.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3804 9507 3821 9508 3826 9506 3863 9489
      3865 9464 3870 9433 3834 9433 3805 9435
      3806 9461 3804 9462
TIME...MOT...LOC 0407Z 268DEG 47KT 3862 9466 3838 9472 3808 9482 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CDB
356 
WWUS53 KEAX 110416
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1116 PM CDT Tue Mar 10 2026

KSC107-121-MOC013-037-110426-
/O.CAN.KEAX.SV.W.0039.000000T0000Z-260311T0430Z/
Miami KS-Linn KS-Cass MO-Bates MO-
1116 PM CDT Tue Mar 10 2026

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MIAMI...LINN...
SOUTHWESTERN CASS AND WESTERN BATES COUNTIES IS CANCELLED...

The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled.  However, heavy rain is
still possible with these thunderstorms.

A Tornado Watch remains in effect until midnight CDT for east central
Kansas...and west central Missouri.

&&

LAT...LON 3804 9507 3821 9508 3826 9506 3863 9489
      3865 9464 3870 9433 3834 9433 3805 9435
      3806 9461 3804 9462
TIME...MOT...LOC 0414Z 269DEG 44KT 3862 9454 3838 9460 3808 9470 

$$

CDB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 10, 6:26 PM CDT, 4 hours 22 minutes earlier. Its key messages:

  • -Thunderstorms will develop across portions of eastern Kansas and west central Missouri into northeastern Missouri through sunset. -Large Hail, greater than golf ball size, and damaging wind gusts are the primary concerns. Tornado risk greatest with the initial storms that develop. -Isolated heavy rainfall may increase flooding concerns, especially in urban and low lying areas as more widespread rainfall spreads across the region overnight.&&
Area forecast discussion, Mar 10, 6:26 PM CDT, 4 hours 22 minutes before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
626 PM CDT Tue Mar 10 2026

.KEY MESSAGES...

-Thunderstorms will develop across portions of eastern Kansas
 and west central Missouri into northeastern Missouri through
 sunset.

-Large Hail, greater than golf ball size, and damaging wind
 gusts are the primary concerns. Tornado risk greatest with the
 initial storms that develop.

-Isolated heavy rainfall may increase flooding concerns,
 especially in urban and low lying areas as more widespread
 rainfall spreads across the region overnight.&&

.DISCUSSION...
Issued at 153 PM CDT Tue Mar 10 2026

Through 1 PM, temperatures across the region have pushed well into
the upper 70s F, with a few lower 80s F reported south of the
Missouri River. Surface analysis reveals a surface trough stretching
from central Kansas into west-northwest Missouri. The associated
surface boundary remains rather stalled along the MO/IA border. With
the region well within the warm sector, the latest ACARS sounding
from KMCI reveals a sharpened inversion around 850mb. At the
surface, dew points have easily reached the lower 60s F and surface
based CAPE computations place a broad swath of instability between
2500 to 3000 J/Kg from southeast KS across much of Missouri. With
the capping inversion expected to hold strong and the lack of a
focused forcing mechanism through the afternoon, convective
development is expected to hold this afternoon.

This evening, beginning around 6 to 7 PM, with the push of the cold
front toward the Missouri River providing focused forcing for
ascent, convective initiation is expected from east central Kansas,
south of the MO River and northeast into NE MO/SE IA. CAMS have
hinted at this scenario much of the morning and this remains true
through early this afternoon. The initial updrafts that develop will
be isolated, supercellular structures, tapping into the available
instability and shear environment. This would mean all modes of
severe are possible, large hail, damaging winds, and tornadoes. The
good news, given the mean wind will be oriented parallel to the
front, storms are likely to cluster quickly, through 8 to 9 PM,
forming into a more linear structure as storms move east-southeast
with the advancing front. As this transition occurs, damaging wind
gusts and locally heavy rainfall will become the more widespread
hazard concern overnight. The risk for a spin up tornado cannot be
ruled out, but any risk would be isolated. Strong the severe storms
will push east and southeast of central Missouri through 2 to 3 AM.

Through the remainder of Wednesday morning, with the eastward
advance of the upper low, across the Southern Plains, a broad
baroclinic zone will develop with support from the LLJ,
resulting in more widespread showers and storms across eastern
Kansas into western Missouri. This activity will persist through
Wednesday morning. Pockets of moderate to heavy rainfall will
likely exist within the activity, potentially increasing
localized flooding concerns.

For the remainder of the work week, temperatures will settled near
normal, with highs in the 50s and lower 60s as high pressure settles
through Thursday before a cold front passes Friday morning.
Temperatures warm up into the 60s and 70s Saturday, ahead of the
next trough moving into the Central and Northern Plains. As that
system dives into the Mid and Lower Missouri Valley, a strong cold
front will move through the region. This system will also bring the
next chance for precipitation to the area on Sunday with some
potential for light snow across northern MO. This will greatly
depend on just how much cold air is able to spill into the area. In
the wake of this system, chilly conditions will prevail for the
first part of next week.

&&

.AVIATION /00Z TAFS THROUGH 00Z THURSDAY/...
Issued at 624 PM CDT Tue Mar 10 2026

Thunderstorms are moving into the Kansas City Metro area, and
will impact KMKC and KIXD in the first hour of the TAF period.
Beyond this initial round, shower and thunderstorm activity will
persist across the TAF sites overnight. Windy southwest
conditions will become more northerly with the passage of the
cold front later this evening. Expect brief periods of MVFR
conditions in thunderstorms.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...None.
KS...None.

&&

DISCUSSION...
AVIATION...Kurtz
Hazardous weather outlook, Mar 10, 5:05 AM CDT, 17 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
0505 AM CDT Tue Mar 10 2026

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-111005-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
0505 AM CDT Tue Mar 10 2026

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Through tonight.

Please go to https://weather.gov/media/eax/DssPacket.pdf for more information on
potential weather hazards.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please go to https://weather.gov/media/eax/DssPacket.pdf for more information on
potential weather hazards.

.KEY MESSAGES...

-  Strong to severe storms possible Tuesday afternoon - overnight.
  - SPC Slight and Enhanced Risks over portions of the area.
  - WPC Slight Risk for Excessive Rainfall

- Drier with more seasonal temperatures Wednesday through
  Friday. Next chance for precipitation arrives late Saturday/
  Sunday AM, with some potential for light snow across northern
  MO

In the hours before

Local storm report, Mar 10, 10:11 PM CDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
1011 PM CDT Tue Mar 10 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     Hail             2 SW Raytown            38.99N 94.49W
03/10/2026  M1.25 Inch       Jackson            MO   Public

&&

CMS
Local storm report, Mar 10, 10:19 PM CDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
1019 PM CDT Tue Mar 10 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1013 PM     Hail             4 N Grandview           38.94N 94.54W
03/10/2026  E1.25 Inch       Jackson            MO   Public

            Report from mPING: Half Dollar (1.25 in.).

&&

CMS
Local storm report, Mar 10, 10:29 PM CDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
1029 PM CDT Tue Mar 10 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1027 PM     Hail             3 NE Spring Hill        38.78N 94.80W
03/10/2026  E1.00 Inch       Johnson            KS   Public

            Report from mPING: Quarter (1.00 in.).

&&

CMS
Local storm report, Mar 10, 10:30 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
1030 PM CDT Tue Mar 10 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1026 PM     Hail             3 SW Lake Tapawingo     38.99N 94.34W
03/10/2026  E1.00 Inch       Jackson            MO   Public

&&

CMS
Local storm report, Mar 10, 10:31 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
1031 PM CDT Tue Mar 10 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     Hail             3 SE Olathe             38.86N 94.76W
03/10/2026  E1.00 Inch       Johnson            KS   Public

            Time confirmed from radar.

&&

CMS
Special weather statement, Mar 10, 10:44 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1044 PM CDT Tue Mar 10 2026

KSZ057-060-110415-
Miami KS-Linn KS-
1044 PM CDT Tue Mar 10 2026

...STRONG THUNDERSTORMS WILL IMPACT MIAMI AND LINN COUNTIES THROUGH
1115 PM CDT...

At 1044 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Rantoul to Greeley to Lone Elm. Movement
was east at 50 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Paola, Osawatomie, Louisburg, Pleasanton, La Cygne, Mound City, Linn
Valley, Parker, Blue Mound, Prescott, Fontana, Hillsdale, New
Lancaster, and Beagle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until midnight CDT for east central
Kansas...and west central Missouri.

&&

LAT...LON 3804 9507 3821 9508 3825 9507 3826 9506
      3867 9506 3866 9462 3833 9461 3804 9462
TIME...MOT...LOC 0344Z 270DEG 44KT 3862 9509 3838 9513 3806 9523

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

CDB

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 7:10 PM CDTTornado WarningEAXCaldwell, Ray9 min
Mar 10, 7:15 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Clay, Clinton, Daviess, Jackson and 3 more45 min
Mar 10, 7:16 PM CDTTornado WarningEAXClay, Jackson, Ray15 min
Mar 10, 7:33 PM CDTSevere Thunderstorm WarningEAXSchuyler21 min
Mar 10, 7:42 PM CDTSevere Thunderstorm Warning Considerable damage threatEAXCaldwell, Carroll, Clay, Ray48 min
Mar 10, 7:49 PM CDTSevere Thunderstorm WarningEAXAdair, Grundy, Linn, Livingston, Macon, Sullivan41 min
Mar 10, 7:55 PM CDTTornado WarningEAXCarroll, Ray35 min
Mar 10, 8:11 PM CDTSevere Thunderstorm WarningEAXAdair, Linn, Macon, Putnam, Schuyler, Sullivan48 min
Mar 10, 8:24 PM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Ray51 min
Mar 10, 8:32 PM CDTSevere Thunderstorm WarningEAXAdair, Linn, Macon43 min
Mar 10, 8:51 PM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Macon, Randolph39 min
Mar 10, 9:01 PM CDTSevere Thunderstorm WarningEAXCass, Jackson44 min
Mar 10, 9:09 PM CDTSevere Thunderstorm WarningEAXRay36 min
Mar 10, 9:23 PM CDTAreal Flood AdvisoryEAXCarroll, Ray3 hr
Mar 10, 9:26 PM CDTAreal Flood AdvisoryEAXCass, Jackson32 min
Mar 10, 9:29 PM CDTSevere Thunderstorm WarningEAXClay, Jackson31 min
Mar 10, 9:44 PM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Lafayette, Linn, Macon, Randolph and 2 more46 min
Mar 10, 9:45 PM CDTSevere Thunderstorm WarningEAXJackson30 min
Mar 10, 9:58 PM CDTFlash Flood WarningEAXCass, Jackson4 hr
Mar 10, 10:07 PM CDTSevere Thunderstorm WarningEAXJackson27 min
Mar 10, 10:33 PM CDTSevere Thunderstorm WarningEAXCass, Jackson27 min
Mar 10, 10:35 PM CDTSevere Thunderstorm WarningEAXChariton, Linn, Macon, Randolph11 min
Mar 10, 11:14 PM CDTAreal Flood WarningEAXCarroll, Chariton13 hr
Mar 11, 12:04 AM CDTSevere Thunderstorm WarningEAXHenry41 min
Mar 11, 12:34 AM CDTSevere Thunderstorm WarningEAXPettis26 min
Mar 11, 12:52 AM CDTRiver Flood WarningEAXJackson4 hr
Mar 11, 12:53 AM CDTSevere Thunderstorm WarningEAXCooper, Pettis21 min
Mar 11, 2:12 AM CDTAreal Flood WarningEAXCass, Jackson7 hr
Mar 11, 6:21 AM CDTRiver Flood WarningEAXCarroll32 hr
Mar 11, 10:44 AM CDTRiver Flood WarningEAXCooper, Saline44 hr
Mar 11, 12:16 PM CDTRed Flag WarningEAXAndrew, Atchison, Buchanan, Clinton, DeKalb, Gentry and 4 more33 hr
Mar 11, 3:37 PM CDTRiver Flood WarningEAXCass, Henry, Johnson41 hr
Mar 10, 10:08 PM CDTSevere Thunderstorm WarningEAXJohnson, Miami26 min
Mar 10, 10:38 PM CDTRiver Flood WarningEAXJohnson4 hr
Mar 10, 10:44 PM CDTSpecial Weather StatementEAXLinn, Miami31 min
Mar 11, 8:35 AM CDTRiver Flood WarningEAXMiami24 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2026Severe Thunderstorm Warnings in Kansas, 2026Every severe thunderstorm warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.